I am 21 years old, and I lost a baby back in March. The same day I had the Paragard put in, and then in April, I got it taken out. Since then, my periods have not been completely normal. They have been heavier. Well, today, I started spotting, and I just ended my last period six days ago. Does any of this seem normal? The doctor’s office said not to worry unless it happens again next month. Does spotting like this in-between periods mean I could have cervical cancer or something? My Pap smear came back clear, but I just keep reading on it, and nothing seems good. Does anyone have any similar experiences? Again, the doctor told me not to call until after my next period.
Ots your hormones settling. May take a month or so
Hormones can do sorts of things …i spotted in between my periods til 3 months prior to getting pregnant
It should be ur hormones but sometimes hormones can take an extremely long time to settle i never had an iud but after my daughter was born i went on the pill and only for half the year i went off it and it messed my hormones so much for years i bleed most of the time they just offered me to go back on birthcontrol for years there wasnt anything else they could do they didnt really care either i had no cysts nothing was wrong just hormones wouldnt level
It’s pretty common for women to spot between periods
I was irregular for like 8 years, had testing done and was told they couldn’t find anything wrong.
Often when you get off birth control it takes your body a while to regulate. Follow up with your doctor if you don’t see any changes. Also, seek a second opinion, if you don’t feel comfortable with your doctor. I wouldn’t be googling as google always makes it seem like one is going to die. I have learned to trust my gut on things and just seek second opinions to get my mind off things.
You’re fine. Birth control made my periods super regular and light. Off birth control, my periods are heavy the first few days and irregular. Also, I will occassionally spot between my periods. It’s the norm for me.
I take the pill to have normal periods. Before I started taking the pill again, my periods were super heavy with giant clots. You’d thought I was bleeding to death or something. Started taking the pill again and poof, no more heavy periods. You may be like me and many others. Just need a little pill to get you on track.
Having a baby changes your hormones and body for at least a year after. Additionally, birth control changes your hormones and body. You have a lot working against your natural cycle right now, so if your obgyn is not worried about it, I wouldn’t worry about it either. Just keep them informed on any changes.
After I had the paragard removed I had a lot of spotting between periods for my first 2 after removal. My doctor told it was just how my body handled the paragard coming out. I had normal periods again starting the third month after I had it taken out. I hope this helps ease your mind. Your body wasn’t intended to have objects like that removed from your uterus so as my doctor explained it was my body’s way of yelling at me
it can take sometimes up to 6 months for your body to regulate after starting or stopping a birth control. Always contact your doctor with questions if you’re worried though!
I have always had like a week of spotting between periods but my periods were never at a consistent time of the month until I had my first son and I had spotting between periods after having him as well (not having periods right now cause I’m preggo again )
It took me a few months to get back to normal after having an IUD removed. It’s normal
I would say number one, stop reading on it…lol. You will only read negative things because that’s what people are going to report. People don’t usually say anything if they aren’t experiencing anything unusual.
Secondly, it is very normal for birth control to throw your period off as it adjusts. But it also has a side effect of light bleeding or bleeding in between periods.
Don’t worry too much and if you really are concerned you could talk to your doctor or a nurse at the doctors office.
I got my tubes done and didn’t get a period for like 2 months I still spot occasionally it’s all hormonal maybe get some bloods done and speak to your gp
I had similar issues when I went off birth control and it turned out to be a polyp growing our of my cervix. It was beningn. You should see your doctor.